# SDR AALA202401055003

- Difficulty date: January 3, 2024
- Submitted: January 6, 2024
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 39,120 hours, 18,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PREFLIGHT SHOWS EMERGENCY FLASHLIGHT AT DOOR 1L NOT WORKING. REPLACED FLASHLIGHT AT FORWARD FLIGHT ATTENDANT SEAT PER AMM 25-60-00.
